# SDR SWIA200923315

- Difficulty date: December 20, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 21,696 hours, 18,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND EMERGENCY CEILING LIGHT FROM FRONT OF AIRCRAFT INOP.  (FLT 5800)  RELAMPED EMERGENCY CEILING LIGHT.
